YES it is possible! This is on a health forum or something ->>>>> http://www.straightdope.com/columns/050218.html
"OK, this isn’t a 100 percent accurate depiction of what would actually occur. But here’s the thing: doctors honest to God do on (rare) occasion jab a big hypodermic of epinephrine, aka adrenaline, directly into the heart of someone who’s gone into cardiac arrest, a technique called intracardiac injection (ICI). If the patient is lucky she revives quickly–epinephrine is the fight-or-flight hormone that blasts through your system in moments of extremity. So there’s a grain of truth to the scene. But only a grain. Among the problematic details: (1) The heart isn’t beneath the “breastplate” (presumably Lance means the breastbone, or sternum–the heart is to the left of this), and in any case only a fool would try to force a needle through bone–you’d go between the ribs. (2) A cardiac arrest victim getting ICI doesn’t instantly jerk up like the alarm clock just went off–the heart might restart right away, but it would take a while to regain consciousness. (3) Mia’s problem probably isn’t cardiac arrest anyway–the immediate consequence of heroin overdose is severe respiratory depression. As long as her heart keeps beating, ICI is pointless. If Mia needs an injection of something, a plain old intravenous shot will work just fine, since her blood is still circulating. (4) Epinephrine wouldn’t sober up someone who was OD’ing. To neutralize heroin you’d administer a drug such as Narcan (naloxone), which blocks the opiate receptors in the brain and can bring a junkie back to earth in a matter of minutes."
Wow…hell of a lot of info! Thanks for lookin’ that up!